# SDR DALA2024122311944

- Difficulty date: December 19, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N890DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 62775
- Aircraft time: 21,496 hours, 8,107 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0718932) SKIN GOUGED AT STA 832 ON STR 27L. COMPLIED WITH E/RA 623102-14.
